# SDR IPXA1568508

- Difficulty date: August 8, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT UNARMED LIGHT FALLING OUT OF RECEPTACLE.  REPLACED SWITCH LIGHT DRAWER ASSY, CHECKS GOOD REF AMM 33-16-02-2.
